# SDR UALA2013032701949

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 71,477 hours, 26,384 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 4R DOOR SEAL SQUEAL AT ALT AND DESCENT FWD TOP.  INSPECTED DOOR 4R DOOR SEAL AND DOOR FRAME FROM INSIDE AND FROM LIFT TRUCK, FOUND INNER DOOR FRAME COSMETIC SEAL PULLED OUT OF ITS TRACK AND INTERFERING WITH DOOR PRESSURE SEAL AT FWD TOP SIDE, SUSPECT THIS WAS CAUSE OF SQUEAL AT CRUISE AND DESCENT, ALSO CHECKED PRESSURE SEAL AND MATING SURFACE CLEANED DOOR SEAL PRECAUTIONARY.
